CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LOCAL MULTILEVEL METHODS FOR SECOND-ORDER ELLIPTIC PROBLEMS WITH HIGHLY DISCONTINUOUS COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2012, 卷号: 30, 期号: 3, 页码: 223-248
Authors:  Chen Huangxin;  Xu Xuejun;  Zheng Weiying
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
BOUNDARY-VALUE-PROBLEMS  WEIGHTED L2 PROJECTION  FINITE-ELEMENT METHODS  MULTIGRID V-CYCLE  DOMAIN DECOMPOSITION  3 DIMENSIONS  ITERATIVE METHODS  ERROR ESTIMATORS  SCHWARZ METHODS  REFINED MESHES  Local multilevel method  Adaptive finite element method  Preconditioned conjugate gradient method  Discontinuous coefficients